Skip to content
My WebMD Sign In, Sign Up
On Armour Thyroid but no low levels?
avatar
SuzieJ1963 posted:
I've been seeing an MD for weight loss. He did a T3, T4 & TSH level which were all normal. But because I've got ALL the symptoms of hypothyroidism & can't lose weight despite doing everything right, he put me on Armour Thyroid 15mg. About 10 days into treatment I began feeling weird, anxious, jittery, jerky and like I'm on edge, and can't sleep. I'm also on Phentermine & Chromium Niconate but have taking Phentermine in the past & didn't have a problem with it. All the symptoms I'm having now point to thyroid toxicity, so I called the dr, he didn't do a repeat level just told me to stop the armour & chromium, which I did today. I'm concerned that stopping these meds abruptly in light of my weird overwhelming symptoms might be bad, maybe cause a thyroid storm? I'm a little scared, any opinions?
Reply


Spotlight: Member Stories

I was diagnosed with Grave's Disease in December of 2009. In June of 2010 I had my thyroid removed.

Helpful Tips

Taking Synthroid -
I usually don't take with food and I take mine first thing in the morning with my coffee & then wait at least 30 mins for bkfst. ... More
Was this Helpful?
12 of 21 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.